# SDR F05007

- Difficulty date: October 23, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 12,608 hours, 11,708 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW ABORTED, THE TAKEOFF AND RETURNED TO THE GATE.  CREW REPORTED AN E1 REVERSER DISAGREE MESSAGE.  CONTRACT MAINTENANCE INSPECTED THE REVERSER AND PERFORMED OPERATIONAL CHECKS WITH THE CREW.  NO DEFECTS NOTED.
